# SDR DALA2024032203664

- Difficulty date: March 14, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 70,858 hours, 23,164 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 5815 ON APPROACH 6000-5000 FEET A MUSTY ODOR BECAME APPARENT IN THE FLIGHT DECK. ODOR PERSISTED UNTIL PARKED AT THE GATE W/ BLEED NOW ON APU. ODOR STILL PERSISTS.   R/R RECIRC FILTERS, FOUND OIL CONTAMINATION FROM IN APU BLEED DUCT, REMOVED CONTAMINATION. ALL NO GO PROCEDURES C/W.
